Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 1, 2011, 3:07 PM EDT for Niagara County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 3:07 PM EDT (19:07 UTC)
- Expired
- Aug 1, 2011, 4:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Buffalo, NY
County Niagara County, NY
The radar
The Buffalo radar (KBUF), 15 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:10 PM EDT | HAIL 0.5 | North Tonawanda, NY | HAIL REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2422 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
773
WWUS81 KBUF 011907
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT MON AUG 1 2011
NYZ001-002-010>012-012000-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
307 PM EDT MON AUG 1 2011
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND STRONG GUSTY
WINDS. THIS STORM WAS LOCATED NEAR GRAND ISLAND...AND MOVING EAST
AT 30 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
NORTH TONAWANDA AND TONAWANDA...
AMHERST AND WILLIAMSVILLE...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4311 7902 4319 7842 4286 7844 4301 7904
4305 7901 4307 7903
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 1, 1:41 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 1, 1:41 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 141 PM EDT MON AUG 1 2011 .SYNOPSIS... A WEAK COLD FRONT WILL DROP SOUTHEAST ACROSS THE REGION TODAY. THIS FEATURE COULD GENERATE SOME SCATTERED SHOWERS AND THUNDERSTORMS IN THE PROCESS. HIGH PRESSURE WILL THEN BUILD ACROSS THE LAKES TONIGHT...WITH WARM WEATHER AND A GENERAL CLEARING TREND. A MORE POTENT FRONT WILL THEN DROP SOUTHEAST ACROSS THE LAKES WITH THE NEXT THREAT FOR SHOWERS AND THUNDERSTORMS LATER TUESDAY NIGHT AND WEDNESDAY MORNING. && .NEAR TERM /THROUGH TONIGHT/... THE WEAK FRONT WILL CONTINUE ACROSS THE REGION THIS MORNING IDENTIFIABLE BY LOWERING DEWPOINTS AND A SUBTLE WIND SHIFT. NOT MUCH IN THE WAY OF ACTIVITY ALONG THE FRONT ATTM HOWEVER CAN'T RULE OUT SOME SCATTERED SHOWERS/THUNDERSTORMS DEVELOPING WITH SOME DAYTIME HEATING... AND POSSIBLY ALONG THE LAKE ERIE/ONTARIO BREEZES CONVERGENCE. TEMPERATURE-WISE ANOTHER WARM ONE WITH HIGH IN THE MID TO UPPER 80S ... THE 19TH DAY IN A ROW IN BUFFALO... FOR TONIGHT...HIGH PRESSURE GAINS CONTROL...WITH FAIR WEATHER...AND MORE SEASONABLE OVERNIGHT TEMPERATURE. PATCHY FOG IS POSSIBLE IN THE VALLEYS OF THE SOUTHERN TIER. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... TUESDAY WILL START WITH A CLOSED UPPER LEVEL LOW OVER SOUTHERN CANADA AND NEW ENGLAND...AND A SHORTWAVE CRESTING AN UPPER LEVEL RIDGE ACROSS THE WESTERN GREAT LAKES. WITH TWO AREAS OF HIGH PRESSURE...ONE TO OUR NORTH ACROSS EASTERN ONTARIO AND A SECOND TO OUR SOUTH ACROSS THE TENNESSEE VALLEY WILL BOTH INFLUENCE THE MORNING HOURS WITH SUNSHINE AND FAIR WEATHER. SOME PATCHY FOG IS POSSIBLE ACROSS THE SOUTHERN TIER VALLEYS TO START. THIS SHORT WAVE CRESTING THE NORTHERN PLAINS RIDGE WILL THEN DIVE SEWARD CROSSING THE CENTRAL LAKES THROUGH THE DAY. WILL CONTINUE THE DRY FORECAST TUESDAY...HOWEVER MID AND HIGH LEVEL CLOUDS WILL BUILD ACROSS THE REGION FROM WEST TO EAST FROM UPSTREAM CONVECTION. HIGHS TUESDAY WILL CLIMB INTO THE UPPER 70S AND LOWER 80S. THOUGH CLOUDS WILL LIMIT AFTERNOON SUNSHINE TO THE WEST...WARMER AIR ALOFT AT 850 WILL STILL ALLOW FAR WESTERN AREAS TO ALSO REACH THE LOWER 80S. TUESDAY NIGHT AND INTO EARLY WEDNESDAY MORNING IS A TIMEFRAME THAT BEARS WATCHING AS AN MCS IS FORECASTED TO BLOSSOM AND CROSS FROM THE CENTRAL LAKES INTO THE EASTERN LAKES REGION WITH THE POTENTIAL FOR HEAVY RAIN AGAIN. THE 00Z NAM AND 21Z SREF MEMBERS ARE FARTHEST EAST WITH THIS CONVECTIVE SYSTEM SUGGESTING BRINGING A SWATH OF PRECIPITATION AS FAR EAST AS THE GENESEE VALLEY AND PORTIONS OF THE FINGER LAKES. THE 00Z GFS IS FARTHEST WEST WITH PRECIPITATION JUST BRUSHING THE SOUTHERN TIER. THE NEW 00Z ECMWF HAS TRENDED TO THE EAST SLIGHTLY AND IS NOW TOWARDS THE NAM OUTPUT. LOOKING ALOFT THE AXIS OF HIGHEST THETA-E AT 850HPA ON ALL THREE MODELS REMAINS ACROSS THE WESTERN NEW YORK AND THE OHIO VALLEY. THESE SHOWERS AND THUNDERSTORMS SHOULD FOLLOW THE AXIS OF THE WARM AND MOIST AIR ALOFT AND WITH 1000-500 THICKNESS POINTING TOWARDS A SE MOVEMENT WILL MAINTAIN LIKELY POPS ACROSS WNY...WHILE KEEPING MUCH OF THE NORTH COUNTRY BELOW CHC POPS. HOWEVER THE 00Z SUITE OF MODELS STILL HAVE NOT MAINTAINED A CONSISTENT PLACEMENT OF THE HEAVIEST RAINFALL...AS IS USUALLY THE CASE WITH CONVECTION...AND WILL KEEP SOME UNCERTAINTY IN THE GRIDS ACROSS THE GENESEE VALLEY AND FINGER LAKES REGION. INSTABILITY DOES NOT LOOK TO IMPRESSIVE WITH THIS SYSTEM OVER OUR CWA. MID LEVEL 500-700 LAPSE RATES REMAIN BELOW 6C/KM AND LITTLE TO NO CAPE IS FORECASTED BY THE MODELS. WITH LI'S REMAINING POSITIVE WILL FOCUS MORE ON SHOWERS THAN THUNDER IN THE GRIDS...WITH SCATTERED THUNDER MENTION WITH LIKELY POPS. WILL STILL KEEP CHC THUNDER IN GRIDS DUE TO THE NW FLOW AND CLIMATOLOGY OF THESE CONVECTIVE SYSTEMS TO PRODUCE THUNDER. AS FOR WIND SHEAR...BOTH THE SREF AND 00Z GFS HAVE 0-6KM BULK SHEAR VALUES NEAR 40 TO 45 KTS TOWARDS WNY WHICH WILL LIKELY SUSTAIN THE CONVECTIVE COMPLEX THROUGH THE TIME PERIOD. PWATS RISE TO OVER 2.00 INCHES WITH THIS SYSTEM WHICH IS +2SD FROM CLIMATOLOGY. THESE STORMS HAVE THE POTENTIAL TO YIELD HEAVY RAINFALL AMOUNTS WITH AN INCH OF RAINFALL IN AN HOUR TIMEFRAME POSSIBLE. WNY AND PORTIONS OF CNY COULD RECEIVE HEAVY RAINFALL WITH THIS SYSTEM BUT GIVEN THE STILL UNCERTAINTY OF PLACEMENT OF HEAVY RAIN HAVE ELECTED TO NOT INCLUDE MENTION OF HEAVY RAIN YET WITH THIS FORECAST PACKAGE. THIS SYSTEM WILL DIVE SE OF THE REGION ON WEDNESDAY WITH ACTIVITY DIMINISHING THROUGH THE MORNING HOURS FROM NORTH TO SOUTH. DAYTIME INSTABILITY MAY TRIGGER A SHOWER OR THUNDERSTORM IN THE AFTERNOON ACROSS THE GENESEE VALLEY AND FINGER LAKES REGION BUT WILL COVER THIS WITH JUST SLIGHT CHC POPS FOR NOW. HIGH PRESSURE WILL DROP DOWN ACROSS THE REGION WEDNESDAY NIGHT FROM CANADA. COOLER NIGHTTIME TEMPERATURES UNDER CLEAR SKIES AND LIGHT WINDS WITH MANY AREAS DROPPING INTO THE 50S OVERNIGHT. TOWARDS THE LAKES OVERNIGHT LOWS WILL REMAIN IN THE 60S. WITH THESE CLEAR SKIES AND LIGHT WINDS...WILL AGAIN HAVE TO ANTICIPATE FOG FORMATION IN THE RIVER VALLEYS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... ON THURSDAY AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD BACK ACROSS THE REGION WITH SFC HIGH PRESSURE FOUND AT THE SFC. SUNSHINE WILL BE ABUNDANT IN THE STABLE AIRMASS WITH AFTERNOON HIGHS CLIMBING BACK INTO THE 80S. WITH THE HIGH PRESSURE AND LIGHT NE FLOW DEW POINTS WILL BE HELD IN CHECK...WITH COMFORTABLE AFTERNOON SUMMERS WARMTH. A WARM FRONT LIFTING NORTH ACROSS THE OHIO VALLEY WILL BRING AN INCREASE IN HUMIDITY ON FRIDAY. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON FRIDAY BUT WILL LIKELY HOLD OFF TILL SATURDAY WHEN THE NEXT UPPER LEVEL SHORT WAVE WILL CROSS THE REGION. SUNDAY THE BULK OF THE ACTIVITY SHIFTS EASTWARD HOWEVER LINGERING MOISTURE WILL MAINTAIN THE CHC FOR A SHOWER OR THUNDERSTORM. TEMPERATURES ARE EXPECTED TO REMAIN CLOSE TO SEASONAL AVERAGES THROUGH THE FORECAST PERIOD. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... EXPECT MAINLY VFR CONDITIONS FOR THE TAF PERIOD. SOME AFTERNOON CU MAY DEVELOP ENOUGH TO PRODUCE SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. ONCE WE LOOSE THE HEATING OF THE DAY, THE CU WILL DISSIPATE TO CLEAR SKIES OVERNIGHT. OUTLOOK... TUESDAY...VFR. TUESDAY NIGHT/WEDNESDAY...VFR/MVFR. CHC SHWRS/TSTMS...ESPECIALLY WEST OF THE FINGER LAKES. THURSDAY AND FRIDAY...VFR. && .MARINE... NORTHWEST WINDS WILL PREVAIL ACROSS THE LAKE TONIGHT IN THE WAKE OF A COLD FRONT. WINDS WILL AVERAGE AROUND 15 KNOTS TODAY...WHICH IS MARGINAL IN THAT ANY STRONGER WINDS WOULD REQUIRE A BRIEF SMALL CRAFT ADVISORY. AFTER THIS...HIGH PRESSURE BUILDS IN...WITH GENERALLY CALM WINDS/WAVES TONIGHT INTO TUESDAY. A MORE POTENT SYSTEM WILL MOVE OVER THE LOWER LAKES TUESDAY NIGHT AND EARLY WEDNESDAY WITH BRISK WESTERLIES TO FOLLOW...PERHAPS NECESSITATING SMALL CRAFT ADVISORIES. && .CLIMATE... JULY SAW EXTRAORDINARY WARMTH AND SUNSHINE ACROSS WESTERN NY. BUFFALO HAD ITS WARMEST JULY IN 56 YEARS AND THIRD WARMEST IN HISTORY. IT WAS ALSO THE 4TH WARMEST MONTH EVER IN THE 141 YEARS OF RECORDS. THE HEAT WAS NOT GENERALLY EXTREME...JUST CONSISTENT. THE MERCURY REACHED 80 OR HIGHER ON 30 OF THE 31 DAYS...THE MOST EVER IN A MONTH. IN ADDITION...SUNSHINE TOTALLED 83 PERCENT FOR THE MONTH...WITH 27 DAYS CLASSIFIED AS MOSTLY SUNNY. IN ROCHESTER...JULY WAS THE 9TH WARMEST EVER AND 10TH WARMEST MONTH IN ITS 141 YEAR HISTORY. THE 30 DAYS OF 80+ TEMPS WAS ALSO A RECORD. HERE ARE SOME STATISTICS FOR JULY... ...WARMEST MONTHS EVER (141 YR RECORD)... .BUFFALO... #1...76.2...JUL 1921 #2...76.0...JUL 1955 #3...75.2...JUL 2011 AND AUG 1947. .ROCHESTER... #1...77.8...JUL 1921 #5...75.4...JUL 1955 #6...75.0...JUL 2006 AND AUG 1947 #8...74.8...JUL 1931 #9...74.7...JUL 1887 #10..74.6...JUL 2011. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL NEAR TERM...APFFEL/LEVAN SHORT TERM...THOMAS LONG TERM...THOMAS/WCH AVIATION...LEVAN MARINE...APFFEL/LEVAN CLIMATE...SFM
Hazardous weather outlook, Aug 1, 6:27 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 627 AM EDT MON AUG 1 2011 NYZ001>008-010>014-019>021-085-021030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 627 AM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS THIS MORNING MAY CONTINUE TO REACH SEVERE LIMITS ESPECIALLY ACROSS WESTERN NEW YORK...WITH HAIL AND THUNDERSTORM WIND DAMAGE. IN ADDITION LOCALIZED FLOODING IS POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS WILL CROSS PORTIONS OF WESTERN AND CENTRAL NEW YORK OVERNIGHT TUESDAY AND INTO WEDNESDAY MORNING WITH THE POTENTIAL TO PRODUCE HEAVY RAINFALL. WHILE THE EXACT PLACEMENT IS STILL UNCERTAIN THERE IS POTENTIAL FOR RAINFALL IN EXCESS OF TWO INCHES. IN ADDITION THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR CHAUTAUQUA AND CATTARAUGUS COUNTIES TUESDAY NIGHT AND INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-021030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 627 AM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THOMAS
In the hours before
Local storm report, Aug 1, 12:57 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1257 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM HAIL SHELBY CENTER 43.19N 78.39W
08/01/2011 M1.00 INCH ORLEANS NY 911 CALL CENTER
QUARTER SIZE HAIL.
&&
EVENT NUMBER BUF1100182
NIZIOLLocal storm report, Aug 1, 2:29 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
229 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL MEDINA 43.22N 78.39W
08/01/2011 M0.50 INCH ORLEANS NY TRAINED SPOTTER
HEAVY DAMAGE... FRUIT TREES.
&&
EVENT NUMBER BUF1100183
ARSpecial weather statement, Aug 1, 3:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT MON AUG 1 2011
NYZ001-002-010>012-012000-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
307 PM EDT MON AUG 1 2011
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND STRONG GUSTY
WINDS. THIS STORM WAS LOCATED NEAR GRAND ISLAND...AND MOVING EAST
AT 30 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
NORTH TONAWANDA AND TONAWANDA...
AMHERST AND WILLIAMSVILLE...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4311 7902 4319 7842 4286 7844 4301 7904
4305 7901 4307 7903
ARThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:25 AM EDT | Special Marine Warning | BUF | 80 min | |
| Aug 1, 2:50 AM EDT | Special Weather Statement | BUF | Orleans | 70 min |
| Aug 1, 3:26 AM EDT | Severe Thunderstorm Warning | BUF | Niagara, Orleans | 49 min |
| Aug 1, 3:56 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 64 min |
| Aug 1, 4:25 AM EDT | Special Marine Warning | BUF | 25 min | |
| Aug 1, 4:37 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 53 min |
| Aug 1, 4:54 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 66 min |
| Aug 1, 5:16 AM EDT | Areal Flood Advisory | BUF | Genesee, Orleans | 3 hr |
| Aug 1, 5:45 AM EDT | Special Weather Statement | BUF | Wyoming | 45 min |
| Aug 1, 6:06 AM EDT | Special Weather Statement | BUF | Allegany | 54 min |
| Aug 1, 6:21 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 36 min |
| Aug 1, 6:47 AM EDT | Special Weather Statement | BUF | Wyoming | 43 min |
| Aug 1, 2:35 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 45 min |
| Aug 1, 3:57 PM EDT | Areal Flood Advisory | BUF | Ontario | 21 min |
| Aug 1, 4:12 PM EDT | Flash Flood Warning | BUF | Livingston, Ontario | 93 min |
| Aug 1, 6:06 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 39 min |
| Aug 1, 6:12 PM EDT | Special Weather Statement | BUF | Genesee, Livingston | 63 min |
| Aug 1, 6:42 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Wyoming | 63 min |
| Aug 1, 6:46 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 59 min |
| Aug 1, 7:09 PM EDT | Special Weather Statement | BUF | Wyoming | 36 min |
| Aug 1, 7:44 PM EDT | Special Weather Statement | BUF | Wyoming | 46 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.